# SDR SWIA2019021245508

- Difficulty date: February 9, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 32,023 hours, 23,386 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Condition: Out Of Rig
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB WE RECEIVED ELEVATOR SPLIT CAUTION FOLLOWED SOON AFTER BY AP TRIM AND CAS MISCOMP. WE RAN THE QRH AND RETURNED TO THE FIELD.  REMOVED HARDWARE FROM ALL LH AND RH MECHANICAL CONTROL PATH LOCATIONS FOR THE ELEVATOR.  RE-RIGGED THE LH AND RH UPPER CONTROL RODS ON THE ELEVATOR QUADRANT AND THE LH LOAD LIMITER.  ALL WORK PERFORMED IAW AMM. SAFETIED ALL FOREMENTIONED COMPONENTS IAW AMM.  OPS CHECK GOOD AT THIS TIME. PASSED FUNCTIONAL FLIGHT.
